# SDR GTIA202002235033

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 28,813 hours, 12,980 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH FA REPORTED DIRTY SOCK SMELL COMPLIED C/COM ISOLATED TO PACK #2 ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-002-A. OPS CHECK GOOD, NO FUMES AT THIS TIME. THIS CLEARS DMI # 2622301-1. MOC NOTIFIED. PLACARD REMOVED.
